Utah, 2025Wildfire in Utah, June 13 to 30, 2025
June 13 to 30, 2025 · NWS GJT · 1 event in 1 county or zone
The Bridge Creek Fire started in mid June due to a lightning strike on the north side of Navajo Mountain, which is about 55 miles northwest of Page, Arizona.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $10 million
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Bridge Creek Fire started in mid June due to a lightning strike on the north side of Navajo Mountain, which is about 55 miles northwest of Page, Arizona.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Jun 13, 1:00 PM MST, 36 minutes earlier. Its key messages:
- High pressure builds in bringing hot, dry, and windy conditions to the area for the weekend.
- Elevated to critical fire weather conditions arrive for the weekend.
- Temperatures remain 5 to 15 degrees above normal through the seven-day forecast.
Area forecast discussion, Jun 13, 1:00 PM MST, 36 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
200 PM MDT Fri Jun 13 2025
.KEY MESSAGES...
- High pressure builds in bringing hot, dry, and windy
conditions to the area for the weekend.
- Elevated to critical fire weather conditions arrive for the
weekend.
- Temperatures remain 5 to 15 degrees above normal through the
seven-day forecast.
&&
.SHORT TERM /THROUGH MONDAY/...
Issued at 157 PM MDT Fri Jun 13 2025
Warm and dry conditions dominate the forecast this weekend with
an upper-level ridge overhead. High temperature 10 to 15
degrees above normal are expected with the desert valleys
flirting with 100 degrees on Saturday and Sunday. Some afternoon
breezes of 20 to 25 mph will be common, especially north of
Interstate 70. The breezy winds will combine with low relative
humidities and warm temperatures causing localized critical fire
weather conditions.
On Monday, an upper-level jet moves in resulting in afternoon
wind gusts upwards of 25-35 mph. Critical fire weather concerns
will become more widespread. Red Flag Warnings are looking more
and more likely with both fuels and fire weather conditions
meeting the critical thresholds.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
Issued at 157 PM MDT Fri Jun 13 2025
Models are in fairly good agreement on the passage of a
shortwave trough Tuesday morning and afternoon, helping cool
temperatures down by about 5 degrees for most areas with 8
degrees cooler for the north. Despite the cool down this trough
passage will offer, dry air continues as this system is fairly
moisture starved. Precipitation potential remains north of our
CWA across Wyoming and the northern High Plains, with passing
cloud cover and a scant chance of some isolated virga showers,
but that's about it. A broad and expansive ridge of high
pressure then builds in behind this system for Wednesday and
beyond, with southwest flow increasing once again late next
week...still remaining dry and temperatures returning to hot
with triple digit heat possible in the lower valleys of eastern
Utah and west-central Colorado. The hot, dry and breezy
conditions will also elevate critical fire weather concerns late
next week.
&&
.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1130 AM MDT Fri Jun 13 2025
Skies will remain mostly to partly sunny today with afternoon
wind gusts of 20 to 30 mph at most TAF sites due to mixing
during peak heating. Expect VFR conditions to prevail with a
return to light, terrain driven winds overnight.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...None.
UT...None.
&&
SHORT TERM...KAA
LONG TERM...MDA
AVIATION...TGJT
Hazardous weather outlook, Jun 13, 1:41 AM MST, 11 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Grand Junction CO
241 AM MDT Fri Jun 13 2025
COZ001>014-017>023-UTZ022>025-027>029-140845-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-Upper Gunnison River Valley-
Uncompahgre Plateau and Dallas Divide-Northwest San Juan Mountains-
Southwest San Juan Mountains-Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
241 AM MDT Fri Jun 13 2025
This Hazardous Weather Outlook is for northwest Colorado, southwest
Colorado, west central Colorado, east central Utah, northeast Utah
and southeast Utah.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Hot, dry, and windy conditions will set up over the weekend and
continue into next week. Critical fire weather conditions are looking
likely Saturday onwards.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Wildfire, Southeast Utah
- When
- June 13, 1:36 PM MST to June 30, 11:59 PM MST
- Where
- Southeast Utah forecast zone
- Crop damage
- $10 million
- Reported by
- Other Federal Agency
- Coordinates
- 37.626, -109.805 (the zone’s center; the record gives no point)
The Bridge Creek Fire started in mid June due to a lightning strike on the north side of Navajo Mountain, which is about 55 miles northwest of Page, Arizona. The fire grew to 2,588 acres before it was contained in mid to late July. The estimated final cost was $10 million. This fire is located in San Juan County, Utah near or along the border with WFO SLC.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Washington, June 13 to 30, 2025$4.3 million · 1 event
- Flash Flooding and Damaging Wind in Louisiana, June 13 to 17, 2025$181,000 · 50 kt wind · 7 events
- Damaging Winds in Virginia, June 13, 2025$46,000 · 56 kt wind · 15 events
- Flash Flooding in North Carolina, June 13, 2025$60,000 · 9 events
- Flash Flooding and Damaging Wind in South Carolina, June 13, 2025$43,000 · 52 kt wind · 14 events
- Flash Flooding and Heavy Rain in Virginia, June 13 to 14, 2025$40,000 · 4 events
- Flash Flooding and Flood in West Virginia, June 13 to 16, 2025$4,000 · 50 kt wind · 23 events
- Damaging Winds in Nebraska, June 13, 2025$20,000 · 61 kt wind · 8 events
- Hail and Damaging Winds in Montana, June 13, 20252.75 in hail · 21 events
- Flash Flooding in Tennessee, June 13, 2025$24,000 · 2 events
- Hail and Damaging Wind in Arkansas, June 13, 2025$15,000 · 1.25 in hail · 2 events
- Tornadoes and Hail in Nebraska, June 13, 20251.75 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1274963.